Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/14015
Title: Mixed type converse duality in multiobjective programming problems
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Converse duality
Fritz John necessary condition
Mixed type dual model
Multiobjective programming problem
Issue Date: 2005
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2005, v. 304, no. 1, p. 394-398 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we use the Fritz John necessary optimality conditions to establish some results on the mixed type converse duality for a class of multiobjective programming problems.
URI: http://hdl.handle.net/10397/14015
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2004.09.031
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Nov 6, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

39
Last Week
1
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.